Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I'm bipolar and recently stopped taking topomax and I need some replacement. I’ve heard for med called triliptal but I don’t know how good is it and what are it’s side effects. Can anybody help me with this??

Loading...


Hi. I did some search and this is what I've found on one of the sites. I hope it will help you.

”Oxcarbazepine - brand name Trileptal - is an anticonvulsant closely related to Carbamazepine, which has a variety of brand names, including Tegretol.
Carbamazepine has been used for several years in the treatment of bipolar disorder as a mood stabilizer.

Warnings and Side Effects

According to an article at Drug Infoline, Trileptal can reduce the effectiveness of hormonal birth control medication and may have a potential risk of birth defects, so additional birth control measures should be used by a woman taking this medication. Be careful with
alcohol and sedating medications, since Trileptal may have a sedative effect, and there is the usual warning not to drive or operate heavy machinery until you have gauged your response to this drug.

Oxcarbazepine's most common side effects include dizziness, drowsiness, diplopia (double vision), fatigue, nausea, vomiting, ataxia (unsteady on your feet), abnormal vision, abdominal pain, tremor, dyspepsia (acid indigestion), and abnormal gait. A fairly rare side effect was hyponatremia (low blood sodium). Symptoms of this condition include not passing much urine, headache, confusion, tiredness and, if very severe, seizures and coma, so contact your doctor if you suspect this may be beginning.”

Take care and good luck.


Reply

Loading...

side affects excessive weight gain and low sodium-
Reply

Loading...

I've taken it for a year and it keep me from wanting to hurt othaers when thay tick me off....No side effects yet
Reply

Loading...

vitaphone, herb this and that as a cure all is a bunch of crock! You simply cannot dismiss bipolar as something that can be cured by "The Magic bullet!" Dr.'s have studied this disease, proved it is deadly serious and every bi polar personal on this planet has a system that is unique.

Triliptal will work for some of them, and for others it won't do a thing or provolk an allergic reaction.

I'm sorry, but I will not, and do not approve of Magic bullets that claim, "Oh if you buy this product it will cure you.

The truth is, it's a money in a scammer's pocket, and leaves the person wit a deadly serious problem in worse shape than they already were to begin with, so please, don't be so quick to make that claim.

Every Dr. seeing that probably cringes. And know, well for Lisa, maybe a dose of Zoloft will work. For Burt, exercise and a little socialization. For Caren, she seems to be having far more than the normal symptoms of depression. Maybe depakote or maybe even Trilipal? Elivil?

So yes, I have to say that post irked me a bit. I have a father that swears and dies bye herbs and even had me take Cyane pepper for a nose bleed when I was a kid.

What did I get? A 2 hour nose bleed.
So basiclly if you are out peddlling a potion STOP!!!!!

This is and I don't think I need to remind you is an extremely serious condition, and it is not to be toyed with.

we need solid advice, and how if you are taking this medication how it is affecting you.

:-(
Reply

Loading...

I'm sorry to the poster of vitapone, bone or whatever. I grew up with a father that always thought this or that herb without any formal education about the product was the cure all.

I get really concerned and worried about people who peddle their lotions and potions to people like me, who are severelly crippled with Bi-plar manic depression when you try pushing your cure all product off onto people like me.

Why? It does nothing, except takes money, time and energy away from the Dr's and patients who deseperately are trying to counter this deadly disease. You make it worse by peddling your wares than if you'd left well enough alone, and let the doctors decide and choose what medications they think are most appropriate for patients or not.

No one's body is the same, but Dr.s spend a great deal of time going to Universities to study meds, body's, and help, not hurt the people with the disease.

I personally find this bona whatever it is offensive, and anything but helpful. A spam basically.

I come to this forum, and this is my first time to see and hear how Triliiptal is effecting other people, and what dr.s are saying, and if and when a dr. feels the medication needs to be changed, and at the same time I realize as should others viewing this forum that what you read hear is not a replacement for your medical team.

Everyone is different, and we need to know if people's liver's are affected, if it actually keeps a person down to earth or if it makes the mania symptons worse.

No, lotions and potions, such as worlds best ever vitamin, Slim fast or St. John's wartz as cure all, and especially if you peddle them in my opinion is not what needs to be posted here.

I take my bipolar manic depression disease very seriously, and I don't need or want to spend money I need for treatment on a magic potion cuz my body doesn't conform to that as I'm sure other's with the disease don't either.

I need my pennies to give my doctor who knows what he/she is talking about to help me learn how to cope with my bodies emotional, physical needs.

So please if you have a lotion or potion to peddle, don't do it to a bi-polar manic depressed person.

Do it somewhere else, PLEASE!!!! :-(
Reply

Loading...

I am using triliptal to prevent hedaches. i have to take one in the morning and two at bed time. stong, but anything less just didn't help. I'm not sure how it helps with any thing else but it works great on my headaches! I'm useto haveing a headache all day....every day! Some mild some not so mild. Now for the most part I live every day headache free. Don't get me wrong... I still get the massive migrains everyonce in a while but at least I'm not in pain every day!
Reply

Loading...

Sorry if I spelled it wrong - never was very good at spelling.
However, I have been on Trileptal, Wellbutrin and Ritalin for 4 years. I have bi-polar disorder and I was part of an experimental "cocktail" treatment. It has been fantastic. For the past 4 years I've felt more normal than I have in years.

My biggest concern is that I am now trying to get pregnant. I've had to stop the Trileptal. Once I find out that I'm pregnant I am to stop the ritalin right away. I have been advised that I can take the wellbutrin throughout pregnancy.

If you have any questions regarding the effects of any of these drugs (along with a multitude of others I've tried, please let me know)
Reply

Loading...

Hi folks,

Trileptal and Wellbutrin have been a wonderful cocktail for bipolar (me) for 5 years. Previously, I tried many combinations and dosages to find the mix for my needs. Every one of our complex brains are different, so "mine" may not match "yours".

Recently, because of my rare cancer and and an experimental chemo I'm on, Wellbutrin was identified as "not suitable" for the experimental drug because of interactions with THAT drug. No problem, Wellbutrin is a norepinephrine-dopamine reuptake inhibitor (NDRI) - the same as Ritalin. I switched to Ritalin with minor dosing modifications and am back into the "happy camper" world. My opinion: Wellbutrin was a slightly better solution for me.
Reply

Loading...